# SDR AALA202009229003

- Difficulty date: September 20, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 13,196 hours, 5,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L4 DOOR ACCUMULATOR REQUIRES SERVICE.  SERVICED L4 DOOR ASSIST BOTTLE, PER AMM 52-10-00.
